Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 645201, 4 pages
Research Article

On Satnoianu-Wu’s Inequality

College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia 028043, China

Received 22 April 2013; Accepted 28 June 2013

Academic Editors: F. J. Garcia-Pacheco, Y. Sawano, and S. Tikhonov

Copyright © 2013 Bo-Yan Xi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo-Yan Xi, “On Satnoianu-Wu’s Inequality,” The Scientific World Journal, vol. 2013, Article ID 645201, 4 pages, 2013. doi:10.1155/2013/645201